Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Identified Plasma Sugar, blood supply to brain got reduced, weakness. What tablets should i prefer to overcome?

Sir, Patient 36 yrs female. Identified Plasma Sugar-311 and the scanning report says that the blood supply to the brain got reduced.She is suffering from weakness. we consulted Physian and he suggested 1) Secrin 2)B-rich tablets. While using these for the past 2 days, she is suffering from dizziness and weakness. Now I called up the doctor and he suggested Glimisave-M2 1/2 tablet morning and Half in the evening.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

either your patient is suffering from diabetic ketoacidosis or evolving stroke.....secrin and glimisave are hypoglycemics to decrease sugar...36 years means stroke is less common it has to be DKA due to diabetes in young.........glimisave or secrin causes decrease sugar and can cause weakness and dizziness.....she need to go to hospital .......for treatment of DKA
take care
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor